# SDR TAMF20060044S

- Difficulty date: August 26, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N770QT
- Make and model: Boeing 767-200
- Aircraft serial: 23802
- Aircraft time: 66,881 hours, 25,021 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1746 S36l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, C-CHECK FOUND DENT OUT OF LIMIT AT FUSELAGE SKIN - STA 1746  STR 36 - LT.  DAMAGE WILL BE REPAIRED IAW EWO 767 53-023 AND SRM 53-00-01 FIGURE 201. THIS REPAIR CONSTITUTES A MAJOR REPAIR.
